# SDR HALA201401240001

- Difficulty date: January 24, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 3,740 hours, 583 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Condition: Failed
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWO TO THREE MINUTES AFTER APU SHUTDOWN, APU LP VALVE FAULT APPEARS FOR ONE MINUTE THE EXTINGUISHES.  R & R APU LP FUEL SHUTOFF VALVE ACTUATOR IAW AMM 28-29-52-000-801-A.  OPS CHECKED OK IAW AMM 28-29-00-710-802.
